Main Article Content
The bivariate distributions are useful in simultaneous modeling of two random variables. These distributions provide a way of modeling complex joint phenomenon. In this article, a new bivariate distribution is proposed which is known as the bivariate transmuted Burr (BTB) distribution. This new bivariate distribution is extension of the univariate transmuted Burr (TB) distribution to two variables. The proposed BTB distribution is explored in detail and the marginal and conditional distributions for the distribution are obtained. Joint and conditional moments alongside hazard rate functions are obtained. The maximum likelihood estimation (MLE) for the parameters of the BTB distribution is also done. Finally, real data application of the BTB distribution is given. It is observed that the proposed BTB distribution is a suitable fit for the data used.
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
Afify, A. Z., Cordeiro, G. M., Bourguignon, M. & Ortega, E. (2018). Properties of the transmuted Burr XII distribution, regression and its applicarions. Journal of Data Science, 16(3), 485-510.
Al-Khazaleh, A. M. H. (2016). Transmuted Burr type XII distribution: A generalization of the Burr type XII distribution. International Mathematical Forum, 11, 547-556.
Alizadeh, M., Merovci, F., Hamedani, G.G., (2017). Generalized transmuted family of distributions: Properties and applications. Hacettepe J. Math. and Stat., 46, 645-667.
Alzaatreh, A., Lee, C. & Famoye, F. (2013). A new method for generating families of continuous distributions. Metron, 71, 63–79.
Burr, I. W. (1942). Cumulative frequency functions. Annals of Mathematical Statistics, 13, 215-232.
Durling, F. C. (1975). The bivariate Burr distribution. In: Patil G.P., Kotz S., Ord J.K. (eds) A Modern Course on Statistical Distributions in Scientific Work. NATO Advanced Study Institutes Series (Series C-Mathematical and Physical Sciences), vol. 17. Springer, Dordrecht.
Darwish, J. A., Al turk, L. I. & Shahbaz, M. Q. (2021). The bivariate transmuted family of distributions: Theory and applications. Computer Systems Science and Enginnering, In press.
Ganji, M., Bevrani, H. & Golzar, N. H. (2018). A new method of generating continuous bivariate distribution families, Journal of Iranian Statistical Society, 17, 109–129.
Henningsen, A. & Toomet, O. (2011). maxLik: A package for maximum likelihood estimation in R. Computational Statistics, 26, 443-458.
Kumar, D. (2017). The Burr type XII distribution with some statistical properties. Journal of Data Science, 16, 509-534.
Maurya, R. K., Tripathi, Y. M. & Rastogi, M. K. (2017). Transmuted Burr XII distribution. Journal of the Indian Society for Probability and Statistics, 18, 177-193.
Rahman, M.M., Al-Zahrani, B., Hanif Shahbaz, S., & Shahbaz, M.Q., (2020). Transmuted distributions: a review. Pak. J. Stat. and Operation Research, 16, 83-94
Tadikamalla, P. R. (1980). A look at the Burr and related distributions. International Statistical Review, 48, 337-344.
Tahir, M. H. & Nadarajah, S. (2015). Parameter induction in continuous univariate distributions: Well-established G families, Ann. Braz. Acad. Sci., 87, 539-568